# SDR 9608269917

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT 3C INOPERATIVE.  MAINTENANCE FOUND WIRE HARNESS BAD FROM LEFT CAPSULE TO SEAT FRAME CONNECTION.  DEFERRED PER MEL 33-24B, AWAITING NEW WIRE HARNESS.
